Staxyn, perhaps? It is the same ingredient as Levitra, but slowly dissolved under the tongue.
I did not have any sort of class, just discussions with my uro/surgeon. He put me on a daily dose of Cialis, starting about
3 months, a little more, after surgery. He has provided samples of Viagra and Levitra, but there isn't much to report. Perhaps your uro has group meetings. I would doubt that partners would be invited, as the discussions could be very brutally
open. I certainly would not have that sort of talk with an unknown man and his wife in the room. Even in my support groups, the ladies retire to another room for such things. We have these conversations here, but there is an automatic protection in the internet that would not exist in person.
A reaction to an ED drug could take months or years to show any effect, so it is very early.
Moderator - Prostate Cancer(Not a medical professional)
My adjuvant IGRT journey (2010) - www.healingwell.com/community/default.aspx?f=35&m=1756808